# SDR CALA2024083000518

- Difficulty date: August 28, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 66,195 hours, 29,036 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Vent
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

VENT SKIN VALVE FAULT ACCOMPLISHED RESET PROCEDURE AND AVEC TEST, REF TSM 21-26-00-810-803-A. TEST OK.
